# SDR C2XA97IA192

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: S5337122301000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE AFT ROLLER FITTING FOR THE CARGO DOOR WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE FITTING AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
